Volume 65, Number 2, January 2004
|Page(s)||200 - 206|
|Section||Electromagnetism, optics, acoustics, heat transfer, classical mechanics, and fluid dynamics|
|Published online||01 January 2004|
Generic differential equation for fractional flow of steady two-phase flow in porous media
Department of Physics, Norwegian University of Science and Technology, NTNU NO-7491 Trondheim, Norway
2 Institut für Physik, Gerhard-Mercator-Universität Duisburg D-47048 Duisburg, Germany
Accepted: 7 November 2003
We report on generic relations between fractional flow and pressure in steady two-phase flow in porous media. The main result is a differential equation for fractional flow as a function of phase saturation. We infer this result from two underlying observations of steady-flow simulations in two and three dimensions using biperiodic boundary conditions. The resulting equation is solved generally, and the result is tested against simulations and experimental relative permeability results found in the literature.
PACS: 47.55.Mh – Flows through porous media
© EDP Sciences, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.